Volume : VII, Issue : IV, April - 2017
STABILITY OF THE FUNCTIONAL EQUATION
K. Hariprasad, Mrudula Ravindran
Abstract :
Hilbert space and banach space are well known examples for Topological vector space. In this paper, the authors investigate the general solution of new cubic functional equation,
< clear="all" style="page–eak–before:always; mso–eak–type:section–eak" />
Keywords :
Article:
Download PDF
DOI : 10.36106/ijar
Cite This Article:
K.HARIPRASAD, MRUDULA RAVINDRAN, STABILITY OF THE FUNCTIONAL EQUATION, INDIAN JOURNAL OF APPLIED RESEARCH : Volume‾7 | Issue‾4 | April-2017
Number of Downloads : 952
K.HARIPRASAD, MRUDULA RAVINDRAN, STABILITY OF THE FUNCTIONAL EQUATION, INDIAN JOURNAL OF APPLIED RESEARCH : Volume‾7 | Issue‾4 | April-2017
Our Other Journals...
-
International Journal of
Scientific Research Visit Website -
PARIPEX Indian Journal
of Research Visit Website -
Global Journal for
Research Analysis Visit Website